Alert archive / Florida / Marine Weather Statements in 2005
Marine Weather Statement 13, NWS Miami, FL
NWS Miami, FL issued this marine weather statement at Aug 1, 2005, 10:30 AM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Aug 1, 2005, 10:30 AM EDT (14:30 UTC)
- Expired
- Aug 1, 2005, 7:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS72 KMFL 011430 MWSMFL MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 1030 AM EDT MON AUG 1 2005 AMZ630-651-012230- /X.NEW.KMFL.MA.S.0013.050801T1430Z-050801T2300Z/ BISCAYNE BAY- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- 1030 AM EDT MON AUG 1 2005 ...HIGH RISK OF WATERSPOUTS TODAY... A LIGHT EASTERLY FLOW ALONG WITH A CONVERGENCE BOUNDARY SETTING UP ALONG THE COAST OF BROWARD AND MIAMI-DADE COUNTIES WILL RESULT IN A HIGH RISK OF WATERSPOUTS TODAY. IF YOU SEE A WATERSPOUT...MOVE AT 90 DEGREES AWAY FROM THE ITS PATH...AND REPORT IT TO THE LOCAL COAST GUARD. THEY WILL REPORT THE INFORMATION TO THE NATIONAL WEATHER SERVICE IN MIAMI FLORIDA. MARINERS CAN EXPECT LOCALLY HIGH WAVES. SEEK SAFETY IMMEDIATELY. $$
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this marine weather statement went out at Aug 1, 9:35 AM EDT, 55 minutes earlier.
Area forecast discussion, Aug 1, 9:35 AM EDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 935 AM EDT MON AUG 1 2005 NO CHANGES TO MAKE IN THE ZONES AS EVERYTHING SEEMS TO BE STATUS QUO. WILL ADD MENTION OF GUSTY TSRA WINDS IN THE HWO AS MORNING SOUNDING SUPPORTS WORDING OF THIS. WITH PWAT AT 1.71 INCHES STILL DOES NOT LOOK FAVORABLE FOR ANY WIDESPREAD DEVELOPMENT SO ISOLATED E CST AND SCT INT AND W CST LOOK GOOD. .PREVIOUS DISCUSSION...A TROPICAL WAVE WAS LOCATED EARLY THIS MORNING FROM THE CENTRAL BAHAMA ISLANDS SOUTHWARD INTO THE CENTRAL CARIBBEAN SEA. THE TROPICAL WAVE WILL MOVE SLOWLY WEST TO NORTHWEST TODAY...AND SHOULD BE LOCATED FROM THE NORTHERN BAHAMA ISLANDS SOUTHWEST INTO THE WESTERN CARIBBEAN SEA BY THIS EVENING. DRIER AIR SEEN IN THE WATER VAPOR IMAGERY EARLY THIS MORNING AHEAD OF THE TROPICAL WAVE WILL MOVE INTO SOUTH FLORIDA TODAY. THIS WILL KEEP THE POPS BELOW CLIMO FOR SOUTH FLORIDA...BUT THERE WILL STILL BE A SLIGHT TO LOW IN CHANCE CAT OVER THE CWA DUE TO THE HEATING OF THE DAY AND THE SEA BREEZES. WITH THE DRIER AIR OVER SOUTH FLORIDA TODAY...TEMPS WILL GET INTO THE LOWER TO MID 90S ALONG THE EAST COAST AND INTO THE MID 90S ELSEWHERE OVER THE CWA. HEAR ARE SOME OF THE RECORD HIGHS FOR THIS AREA FOR TODAY. NAPLES 96 SET IN 1998 LA BELLE 98 SET IN 1963 IMMOKALEE 95 SET IN 1996 DEVILS GARDEN 98 SET IN 1963 THEREFORE...PLAN ON PUTTING IN A HEADLINE SAYING NEAR RECORD HIGHS FOR THE WEST COAST AND THE WEST INTERIOR AREAS FOR TODAY. THE TROPICAL WAVE IS FORECAST TO SPLIT ON TUESDAY WITH THE SOUTHERN PART MOVING INTO THE YUCATAN CHANNEL AND THE NORTHERN PART MOVING INTO THE ATLANTIC WATERS. THIS WILL KEEP SOUTH FLORIDA POPS BELOW CLIMO FOR TUESDAY...BUT AGAIN THERE WILL BE A LOW END CHANCE CAT FOR SHOWER AND THUNDERSTORM ACTIVITY OVER THE CWA DUE TO THE HEATING OF THE DAY AND THE SEA BREEZES. THE GFS AND THE NAM MODELS EARLY THIS MORNING WAS SHOWING THAT THE NORTHERN PORTION OF THE WAVE COULD DEVELOP INTO A LOW PRESSURE BY WEDNESDAY AND PUSH THE RIDGE OF HIGH PRESSURE OVER NORTH FLORIDA SOUTHWARD INTO SOUTH FLORIDA MAKING THE WINDS OVER THE CWA SOUTHERLY. AT THIS TIME WILL NOT BUY INTO THIS PATTERN UNTIL THERE IS MORE RUNS SHOWING THIS PATTERN CHANGE. SO PLAN ON KEEPING THE EASTERLY WIND FLOW OVER THE CWA FOR WEDNESDAY. .EXTENDED FORECAST... THE GFS AND NAM MODELS ALSO SHOWED THAT THE RIDGE WILL MOVE BACK NORTH BY LATE THIS WEEK INTO THIS WEEKEND...AS ANOTHER TROPICAL WAVE IN THE FAR ATLANTIC WATERS MOVES WEST NORTHWEST TOWARDS SOUTH FLORIDA BY END OF THIS WEEKEND. WITH THE RIDGE MOVING BACK NORTH...THE WIND FLOW WILL BECOME EASTERLY AGAIN OVER THE CWA BY END OF THIS WEEK INTO THIS WEEKEND. THE EXTENDED FORECAST ALREADY HAS AN EASTERLY WIND FLOW OVER THE CWA DURING THIS TIME...SO PLAN ON NOT CHANGING THE EXTENDED FORECAST AT ALL FROM YESTERDAYS AFTERNOON PACKAGE. && .MARINE...THE WINDS OVER THE COASTAL WATERS WILL REMAIN EASTERLY 10 KNOTS OR LESS THROUGH THE WEEK. THEREFORE...THE SEAS WILL BE 2 FEET OR LESS THROUGH THE WEEK. SO BOATERS SHOULD HAVE GOOD BOATING CONDITIONS OUTSIDE OF THE SHOWERS AND THUNDERSTORMS FOR THE WEEK. && .FIRE WEATHER...THE RELATIVE HUMIDITIES THIS AFTERNOON OVER THE WESTERN INTERIOR AREAS COULD FALL INTO THE MID TO UPPER 40S FOR COUPLE OF HOURS DUE TO THE VERY WARM TEMPS TODAY...BUT SHOULD NOT FALL TO THE FIRE CRITICAL VALUES CONDITIONS. REST OF THE CWA WILL HAVE RELATIVE HUMIDITIES WELL ABOVE THE CRITICAL VALUES FOR TODAY. && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && BAXTER
Hazardous weather outlook, Aug 1, 10:13 AM EDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1013 AM EDT MON AUG 1 2005 FLZ063-066>075-021415- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 1011 AM EDT MON AUG 1 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: DRIER AIR ACROSS SOUTH FLORIDA TODAY WILL SUPPORT ONLY A SLIGHT CHANCE FOR THUNDERSTORMS EAST COAST AREAS AND A 30 PERCENT CHANCE THIS AFTERNOON INTERIOR AND WEST. LIGHTNING STRIKES AND GUSTY WINDS TO 40 MPH WILL BE THE MAIN CONCERN FROM THESE THUNDERSTORMS. WATERSPOUTS: LIGHT EASTERLY FLOW AND A CONVERGENCE BOUNDARY SETTING UP ALONG THE SOUTHEAST FLORIDA COAST HAS INCREASED THE CHANCE OF WATERSPOUTS TO HIGH TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY .SPOTTER INFORMATION STATEMENT... FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO.
Nearby
Marine Weather Statements in Florida, 2005Every marine weather statement in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.